# SDR 2007UALA03504

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 25,870 hours, 9,914 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 505800057
- Condition: Missing
- Location: F/A Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SW GUARD ON THE AFT F/A PANEL IS MISSING.  REPLACED EMERGENCY SWITCH LIGHT AT AFT GALLEY.
